# SDR UPS08852072

- Difficulty date: April 20, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rws 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING OUTBD, L/E UPPER RIB CRACKED JUST OUTBD OF ACCESS PNL 518 B XFS785.0.  REPAIRED LT WING OUTBD LE UPPER RIB AT XFS785.0 IAW SRM 57-02-0 FIG 0 02 AND DWG 5769470.
